# SDR FDEA200811084813

- Difficulty date: November 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652084010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM CORRODED RBL 27 AND RBL 43 NUTPLATES STA 1166 WL 208.  REPAIRED CORRODED FLOORBEAM REF SRM 53-10-8 FIG 3.  SUBSTITUTED "T" CAP MATERIAL REF EA 7-5310-118313.  THIS IS CLASSIFIED AS A MINOR REPAIR.
